help pleez

Home  \  Forums  \  Anabolic Zone  \  help pleez
alexax
hey I'm a beginner, and had a question about side effects.

I'm 28 y/o female, took anavar for 3 weeks,
with the right exercise, diet, was able to get some results,
gained maybe about 13 lbs of muscle, fat loss as well.
Was 120 lbs before, now about 130
Was taking 20 mg a day

Had to go out of town, friend had an emergency,
so stopped, figured I'll go back on it once I can go back
to the gym here..

The problem is, I might be overreacting,
but I had a rapid/fast heart rate during avanar, which I figured was
just a part of the deal, but now have been not taking it for a week,
and my heart rate is stil much higher than normal..
Is this what always happens? normal?
Shouldn't my heart rate have gone back to normal by now?

sorry if this question annoys some of you, as I sound a bit clueless,
but if anyone's in a mood to help I'd appreciate it very much!!  

21 Sep 2010 22:44


Login   or  Signup to comment